健康サイト by アリナミン製薬

サイト内検索

Category 2 OTC medicines

BENZA BLOCK SEKIDOME EKI
ベンザブロックせき止め液

CHARACTERISTICS

  • In addition to dihydrocodeine phosphate that acts on the cough center and guaifenesin that is an antitussive and expectorant, tranexamic acid, which suppresses pain and swelling, is contained. This medicine is effective for cough and phlegm associated with sore throat.
  • This medicine is a smooth-to-drink, clear, brown liquid with low sweetness and a refreshing menthol flavor.
  • This medicine can be used without being limited by meal timings. (Intervals between doses should be 4 hours or longer.)

INDICATIONS

Cough and phlegm associated with sore throat

DOSAGE AND DIRECTIONS

The following one dose can be taken 3 times a day (up to 4 times a day, as needed), using the included measuring cup (scale in mL). However, the interval between doses should be 4 hours or longer.

Age One dose
15 years or over 10mL
12-14 years 6.5mL
Under 12 years Do not take.

Precautions regarding dosage and directions

  1. Children are permitted to take this medicine only under the direction and supervision of a parent or other responsible adult.
  2. Please follow the recommended dosage and directions.

How to open and close the safety cap

This bottle has a safety cap that cannot be easily opened by children. Do not open it forcibly, and handle it as follows:

When opening:As shown in the figure, [1] while pushing the cap down, [2] turn it left (direction of the arrow) and open.

When closing:1) After taking, wipe the opening of the bottle well, and close the cap tightly. (In rare cases, the sugar content may solidify, making the cap difficult to open.) 2) Turn the cap to the right (opposite direction of the arrow) in the same manner as closing an ordinary cap, until it does not turn further. Before storing, check if the cap turns without unscrewing.

INGREDIENTS

In 40 mL (maximum daily dose for persons aged 15 years or over)

ACTIONS INGREDIENTS CONTENTS
Relieves cough Dihydrocodeine phosphate 20mg
dl-Methylephedrine hydrochloride 50mg
Makes expectoration easier Guaifenesin 200mg
Senega liquid extract 0.4mL
(Extracted from senega 400 mg)
Relieves sore throat Tranexamic acid 280mg

Inactive ingredients:

Maltitol syrup, sucralose, citric acid hydrate, sodium citrate hydrate, l-menthol, paraben, sodium benzoate, caramel, flavor, ethanol, propylene glycol, glycerin

PRECAUTIONS FOR USE

What you should NOT do

(If you do not follow the precautions listed below, your current symptoms may worsen and you may be at an increased risk of side effects and accidents.)

  1. The following persons should not take this medicine:
    Children under 12 years
  2. Do not use any of the following medicines while you take this medicine:
    Other cough and expectorant drugs, cold medicines, sedating drugs, oral remedies containing an antihistamine agent (such as oral remedies for rhinitis, motion sickness drugs, medicines for allergies, and sedative hypnotics), etc., oral remedies containing tranexamic acid
  3. Do not operate vehicles or machines after taking this medicine.
    (Sleepiness, etc. may appear.)
  4. Do not take this medicine if breastfeeding. Stop breastfeeding if taking this medicine.
  5. Do not overdose or take this medicine regularly for long periods.

Who should seek consultation

  1. The following persons should consult a physician, pharmacist, or registered salesperson* before taking this medicine:
    1. Persons under treatment by a physician or dentist
    2. Women who are or may be pregnant
    3. Elderly persons
    4. Persons who have had allergies to medicines or something
    5. Persons who have suffered from the following symptom:
      High fever
    6. Persons diagnosed with the following conditions:
      Heart disease, hypertension, diabetes, kidney disease, thyroid dysfunction, persons with blood clots (cerebral thrombosis, cardiac infarction, thrombophlebitis), persons with a risk of developing thrombosis, respiratory malfunction, obstructive sleep apnea syndrome, obesity
  2. Stop taking this medicine immediately and consult a physician, pharmacist or registered salesperson if the following symptoms appear after taking this medicine because they might be side effects of the medicine. Take this leaflet with you.
    Affected area Symptoms
    Skin Rashes, redness, itching
    Digestive organs Nausea, vomiting, loss of appetite, heartburn
    Neuropsychiatric system Dizziness

    In rare cases, serious symptoms might occur. In such a case, immediately consult a physician.

    Names of symptoms Symptoms
    Respiratory depression Shortness of breath, breathing difficulties, etc., will appear.
  3. Stop taking this medicine and consult a physician, pharmacist, or registered salesperson if the following symptoms appear after taking this medicine and continue or worsen. Take this leaflet with you.
    Constipation, diarrhea, sleepiness
  4. Stop taking this medicine and consult a physician, pharmacist, or registered salesperson if symptoms do not improve after taking this medicine five to six times. Take this leaflet with you.

*Registered salesperson: person who has the license to sell OTC medicines except Category 1.

PRECAUTIONS FOR STORAGE AND HANDLING

  1. Keep the bottle tightly closed and store it in a dry, cool place away from direct sunlight.
  2. Keep out of the reach of children.
  3. To prevent improper use or loss of quality, do not transfer the medicine to another container.
  4. Do not take this medicine after the expiration date.
  5. Fill in the date when the bottle was opened in the column provided on the box and bottle.
  6. Once the bottle is opened, take this medicine within about 6 months to maintain quality.
  7. Wash the measuring cup with water, etc. after each use, and always store it in a clean condition.

D5